On Pseudo-Umbilical Rotational Surfaces with Pointwise 1-type Gauss Map in \mathbb{E}4_2


BEKTAŞ B. , CANFES E. , DURSUN U.

Proceedings Book of International Workshop on Theory of Submanifolds, vol.1, pp.122-139, 2017 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2017
  • Doi Number: 10.24064/iwts2016.2017.7
  • Title of Journal : Proceedings Book of International Workshop on Theory of Submanifolds
  • Page Numbers: pp.122-139